Volgen
Nicolas Thériault
Nicolas Thériault
Geverifieerd e-mailadres voor usach.cl
Titel
Geciteerd door
Geciteerd door
Jaar
A double large prime variation for small genus hyperelliptic index calculus
P Gaudry, E Thomé, N Thériault, C Diem
Mathematics of Computation 76 (257), 475-492, 2007
1982007
Index calculus attack for hyperelliptic curves of small genus
N Thériault
International Conference on the Theory and Application of Cryptology and …, 2003
1572003
Ate pairing on hyperelliptic curves
R Granger, F Hess, R Oyono, N Thériault, F Vercauteren
Annual International Conference on the Theory and Applications of …, 2007
802007
Unified point addition formulæ and side-channel attacks
D Stebila, N Thériault
International Workshop on Cryptographic Hardware and Embedded Systems, 354-368, 2006
512006
Rethinking low genus hyperelliptic jacobian arithmetic over binary fields: Interplay of field arithmetic and explicit formulae
R Avanzi, N Thériault, Z Wang
Journal of Mathematical Cryptology 2 (3), 227-255, 2008
352008
SPA resistant left-to-right integer recodings
N Thériault
International Workshop on Selected Areas in Cryptography, 345-358, 2005
352005
Solving discrete logarithms from partial knowledge of the key
K Gopalakrishnan, N Thériault, CZ Yao
International Conference on Cryptology in India, 224-237, 2007
292007
Effects of optimizations for software implementations of small binary field arithmetic
R Avanzi, N Thériault
International Workshop on the Arithmetic of Finite Fields, 69-84, 2007
292007
Weil descent attack for Kummer extentions
N Thériault
JOURNAL-RAMANUJAN MATHEMATICAL SOCIETY 18 (3), 281-312, 2003
292003
Weil descent attack for Artin-Schreier curves
N Thériault
preprint, 2003
192003
Faster halvings in genus 2
P Birkner, N Thériault
International Workshop on Selected Areas in Cryptography, 1-17, 2008
152008
Computing optimal 2-3 chains for pairings
A Capuñay, N Thériault
Proceedings of the 4th International Conference on Progress in Cryptology …, 2015
92015
Generalizations of the Josephus problem
N Thériault
Utilitas Mathematica 58, 161-174, 2000
92000
Complete atomic blocks for elliptic curves in jacobian coordinates over prime fields
R Abarzúa, N Thériault
International Conference on Cryptology and Information Security in Latin …, 2012
72012
Trisection for supersingular genus curves in characteristic
JM Miret, J Pujolas, N Thériault
Advances in Mathematics of Communications 8 (4), 375, 2014
52014
Optimal 2-3 Chains for Scalar Multiplication
C Leiva, N Thériault
Progress in Cryptology – LATINCRYPT 2017 11368, 89-108, 2019
42019
Trisection for non-supersingular genus 2 curves in characteristic 2
J Pujolàs, E Riquelme, N Thériault
International Journal of Computer Mathematics 93 (8), 1254-1264, 2016
42016
Bisection for genus 2 curves with a real model
JM Miret, J Pujolàs, N Thériault
Bulletin of the Belgian Mathematical Society-Simon Stevin 22 (4), 589-602, 2015
42015
Efficient halving for genus 3 curves over binary fields
P Birkner, N Thériault
Advances in Mathematics of Communications 4 (1), 23, 2010
42010
Same value analysis on Edwards curves
R Abarzúa, S Martínez, V Mendoza, N Thériault
Journal of Cryptographic Engineering, 1-22, 2019
32019
Het systeem kan de bewerking nu niet uitvoeren. Probeer het later opnieuw.
Artikelen 1–20